# SDR SWAA2024041876315

- Difficulty date: April 18, 2024
- Submitted: April 18, 2024
- Operation: Air carrier
- Aircraft: N920WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32460
- Aircraft time: 51,821 hours, 31,320 cycles
- System (JASC): 5240 · Service Doors
- Part: Handle
- Part number: UNKNOWN
- Condition: Loose
- Location: R1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER CABIN - R1 DOOR INTERIOR HANDLE LOOSE<[01] RE-SECURED FWD SERVICE DOOR (R1) INTERIOR HANDLE CAM HUB NUT PER AMM 52-41-31.
